Doctor insights on:
Lupus Dizzy Spells
I have recurring flares of rashes, joint pain, muscle aches, debilitating fatigue, dizziness. I have photosensitity and one episode of my WBC at 2.0 years back. My ANA is 6:40. I'm on plaquenil. Why are all my other antibodies neg for lupus?
Maybe SLE maybe not.: Diagnosis of rheumatologic disease is generally based on symptoms with support from lab. Sounds like you have a rheumatologic disease and are being treated with a rheumatologic agent perhaps by a rheumatologist. They can explain your particular situation better, but suffice it to say tests are not always right and a single test does not generally make or break a diagnosis. ...Read moreSee 2 more doctor answers
Dealing w/lupus & constantly dealing w/dizzy spells lately.Getting worse &more frequent requiring higher doses of prenisone.Rheum & neuromd baffled.Rheummd is considering methotrexate.Might this help?
My first signs of a lupus flare is always dizziness with fatigue. My brain MRI was normal. Why do you think I am getting dizzy spells during flares?
Dizziness: Dizziness with lupus can be due to several reasons . It could be due to inner ear inflammation, small vessel inflammation in brain , anemia , hypertension, cardiac causes postural changes etc to name a few. Mri can be normal in such circumstances and res out any CNS lesions . Fatigue is associated with disease activity. ...Read moreSee 1 more doctor answer
I have lupus and raynaud's and livedo reticularis. Could my poor circulation be causing my dizzy spells and brain fog? My cardiac workup was normal.
I'm treated 4 lupus like disease. Plaquenil (hydroxychloroquine) controlled flares.But dizziness required constant prednisone.Can methotrexate help with my dizzy spells?
BP has Been 150's/high 90's since yesterday.Take 2 Losartan a day.Also dizzy spells.Should I be concerned?
Side Effect: Although your BP is elevated above the desired range, it is not astronomically high. The dizziness may be a side effect of the Losartan. You should see your physician to possibly adjust your meds for better control of your BP and to see if switching to another agent will cause the dizziness to go away. ...Read more
Many causes.: Dizziness can be either vertigo (sensation of things moving) or light-headed. There are many possible causes of vertigo. These range from inner ear problems (vestibulitis, benign paroxysmal positional vertigo) to vestibular migraines to problems with the brainstem (such as strokes). Light-headedness can be caused by standing up too quickly, dehydration, or low blood counts. ...Read more
Possible: Most medications can cause dizziness but it should be confirmed that the spells occur only when you take the medication. You should stop the medication for about 2 weeks. If no dizzy spells occur then take the culprit drug again. If dizziness reoccurs then it is proved otherwise not. ...Read more
See your physician: Many possible causes, you need to see your physician. ...Read more
She needs to see Dr.: By all means don't let her drive until you've found out the cause. It could already threaten her life, and if driving it could threaten yours or others. Please don't mess around, and help her get to a doctor. ...Read more
There are a number: of fainting disorders related to autonomic dysfunction that could be exacerbated by sudden changes in temperature. You need to be evaluated by a health care professional familiar with autonomic dysfunction. Cardiology, Electrophysiology). A Tilt Table test might be useful in your diagnosis and management. ...Read more
Many possibilities : Pupils of unequal size could be due to irritation of the eye with different chemicals. If you are dizzy and your doctor put you on something called scopolamine patch, touching your eye can cause the pupil to widen. Generally unequal pupils should be brought to a doctors attention for a complete work up. Not to alarm you but i would try to get seen as soon as possible. ...Read more
Multiple things: Panic attacks can cause dizziness and often have electrical or tingling feelings in hands or feet. Too much synthroid (thyroxine) can cause dizziness, as well. Sugar imbalance, orthostatic hypotension, anemia, and even vitamin deficiency are within the differential. Best to discuss with your doctor. ...Read more
He needs to consult : With his md and inform him of what is occurring, sooner than later. ...Read more
I keep getting really bad headaches and dizzy spells where I nearly fall over what could this be?
What indeed: Your really bad headaches & dizzy spells could be really bad headaches & dizzy spells. They don't have to be anything else. You may have a primary headache syndrome (e.g. migraines) of which the dizzy spells are a part. Doctor Google will get you only so far with this. See a live doctor in a brick-and-mortar office and get a diagnosis. Anything else is a waste of time. ...Read more
I have been having spasm like pain in my back on both sides where my kidneys are..Now I have dizzy spells to..What could it be?
Muscular : Most likely neuromuscular origin. If pain persists and is sharp shooting pain in the flanks to the groin it could be kidney stone. It's not common though possible to have kidney stone attacks at the same time. Certain type of kidney stones can be bilateral. Kidney sonogram will help. Rest in the mean time and try not to lift anything heavy. ...Read more
- Talk to a doctor online
- Dizzy spells and crossed eyes
- Dizzy spells with chronic cough
- Home remedies for dizzy spells
- Dizzy spells pins and needles
- Dizzy spells cold feet
- Dizzy spells followed by headaches
- Stomach ache and dizzy spells
- Root canal dizzy spells
- Dizzy spells weird smell